# SDR EISA99224

- Difficulty date: November 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N353PA
- Make and model: Boeing 727225
- Aircraft serial: 20622
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISHMENT OF ROUTINE C-CHECK WORK CARD REVEALED DELAMINATION OF LEFT OUTBOARD AFT FLAP TRAILING EDGE AT INBOARD CORNER.  REPAIRED DELAMINATION WITH FIBERGLASS AND POTTING REPAIR PER SRM 57-50-4 AND SRM 51-40-6.    TT:  65,345:17 HOURS.  TC:  43,816.  (X)
